Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

please help

my three year old recently went to the dr about hives and they put him on cetirizine (zyrtec). hes been taking it for about four days and last night i noticed that he has stopped swolloing for the most part. its really unlike him to do that so i kinda thought maybe his throat was hurting. i read some of the possiable side effects of the meds and one is sore throat i stopped giving it to him until i can speak to his dr about it but i was wondering if anybody else has had the same expirence and if so what did they do?

Answer Question
 
Tink187

Asked by Tink187 at 3:08 AM on Aug. 30, 2009 in Preschoolers (3-4)

Level 5 (94 Credits)
Answers (1)
  • no my daughter was given that for itching from a rash she got, but she didnt have any side effects
    lhernandez7208

    Answer by lhernandez7208 at 3:31 AM on Aug. 30, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN